Alert archive / Missouri / Flood Watches in 2018
Flood Watch 3, NWS St. Louis, MO
NWS St. Louis, MO issued this flood watch at Mar 25, 2018, 3:16 PM CDT for 16 counties in Missouri; 12 counties in Illinois. It took effect at Mar 26, 2018, 7:00 PM CDT. It was in force for 26 hr.
The area
The counties it named.
The facts
- Issued
- Mar 25, 2018, 3:16 PM CDT (20:16 UTC)
- In effect from
- Mar 26, 2018, 7:00 PM CDT
- Expired
- Mar 27, 2018, 9:14 PM CDT
- In force
- 26 hr
- Issued by
- NWS St. Louis, MO
- Flood severity
- None
All 28 counties
Bond County, IL, Clinton County, IL, Fayette County, IL, Jersey County, IL, Macoupin County, IL, Madison County, IL, Marion County, IL, Monroe County, IL, Montgomery County, IL, Randolph County, IL, Saint Clair County, IL, Washington County, IL, City of Saint Louis, MO, Cole County, MO, Crawford County, MO, Franklin County, MO, Gasconade County, MO, Iron County, MO, Jefferson County, MO, Madison County, MO, Osage County, MO, Reynolds County, MO, Saint Charles County, MO, Saint Francois County, MO, Saint Louis County, MO, Sainte Genevieve County, MO, Warren County, MO, Washington County, MO
The radar
The St Louis radar (KLSX), 42 km from the middle of the area, began a volume at 20:15 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 8.3 hours before the alert went out and 246 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1636 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- 92 m²/s²
- 0-3 km storm-relative helicity
- 134 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
362 WGUS63 KLSX 252016 FFALSX URGENT - IMMEDIATE BROADCAST REQUESTED Flood Watch National Weather Service Saint Louis MO 316 PM CDT Sun Mar 25 2018 ILZ059-060-064-065-069-070-074-079-099>102-MOZ048-049-059>065- 072>075-084-085-099-261015- /O.NEW.KLSX.FA.A.0003.180327T0000Z-180328T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Macoupin IL-Montgomery IL-Bond IL-Fayette IL-Clinton IL-Marion IL- Washington IL-Randolph IL-Jersey IL-Madison IL-Saint Clair IL- Monroe IL-Cole MO-Osage MO-Gasconade MO-Warren MO- Saint Charles MO-Franklin MO-Saint Louis MO-Saint Louis City MO- Jefferson MO-Crawford MO-Washington MO-Saint Francois MO- Sainte Genevieve MO-Iron MO-Madison MO-Reynolds MO- Including the cities of Litchfield, Vandalia, Centralia, Salem, Chester, Sparta, Alton, Edwardsville, Belleville, Cahokia, Jefferson City, Saint Charles, Washington, Union, Sullivan, Saint Louis, and Farmington 316 PM CDT Sun Mar 25 2018 ...FLOOD WATCH IN EFFECT FROM MONDAY EVENING THROUGH TUESDAY EVENING... The National Weather Service in Saint Louis has issued a * Flood Watch for portions of Illinois and Missouri...including the following counties...in Illinois...Bond IL...Clinton IL... Fayette IL...Jersey IL...Macoupin IL...Madison IL...Marion IL...Monroe IL...Montgomery IL...Randolph IL...Saint Clair IL and Washington IL. In Missouri...Cole MO...Crawford MO... Franklin MO...Gasconade MO...Iron MO...Jefferson MO...Madison MO...Osage MO...Reynolds MO...Saint Charles MO...Saint Francois MO...Saint Louis City MO...Saint Louis MO...Sainte Genevieve MO...Warren MO and Washington MO. * from Monday evening through Tuesday evening * Showers and a few thunderstorms will bring 2 to 3 inches of rainfall with locally heavy amounts to area. This rain falling on already saturated ground will likely cause flooding in some areas. * Heavy rainfall will result in flooding of low lying or poor drainage areas, roads, and ultimately flooding on smaller creeks and streams. Significant rises on larger streams and rivers will also be possible. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Flood Watch is advanced notice that conditions are favorable that may lead to flooding. People in the Watch area, especially in flood prone areas, should use this time to check on preparedness requirements. Stay informed, and be ready for action if flooding is observed or if a Flood Warning is issued. && $$ Britt
6 follow-up statements
093 WGUS63 KLSX 260840 FFALSX Flood Watch National Weather Service Saint Louis MO 340 AM CDT Mon Mar 26 2018 ILZ059-060-064-065-069-070-074-079-099>102-MOZ048-049-059>065- 072>075-084-085-099-262130- /O.CON.KLSX.FA.A.0003.180327T0000Z-180328T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Macoupin IL-Montgomery IL-Bond IL-Fayette IL-Clinton IL-Marion IL- Washington IL-Randolph IL-Jersey IL-Madison IL-Saint Clair IL- Monroe IL-Cole MO-Osage MO-Gasconade MO-Warren MO- Saint Charles MO-Franklin MO-Saint Louis MO-Saint Louis City MO- Jefferson MO-Crawford MO-Washington MO-Saint Francois MO- Sainte Genevieve MO-Iron MO-Madison MO-Reynolds MO- Including the cities of Litchfield, Vandalia, Centralia, Salem, Chester, Sparta, Alton, Edwardsville, Belleville, Cahokia, Jefferson City, Saint Charles, Washington, Union, Sullivan, Saint Louis, and Farmington 340 AM CDT Mon Mar 26 2018 ...FLOOD WATCH REMAINS IN EFFECT FROM THIS EVENING THROUGH TUESDAY EVENING... The Flood Watch continues for * portions of Illinois and Missouri...including the following counties...in Illinois...Bond IL...Clinton IL...Fayette IL... Jersey IL...Macoupin IL...Madison IL...Marion IL...Monroe IL... Montgomery IL...Randolph IL...Saint Clair IL and Washington IL. In Missouri...Cole MO...Crawford MO...Franklin MO... Gasconade MO...Iron MO...Jefferson MO...Madison MO...Osage MO...Reynolds MO...Saint Charles MO...Saint Francois MO... Saint Louis City MO...Saint Louis MO...Sainte Genevieve MO... Warren MO and Washington MO. * from this evening through Tuesday evening * Showers and a few thunderstorms will bring 2 to 3 inches of rainfall with locally heavy amounts to area. This rain falling on already saturated ground will likely cause flooding in some areas. * Heavy rainfall will result in flooding of low lying or poor drainage areas, roads, and ultimately flooding on smaller creeks and streams. Significant rises on larger streams and rivers will also be possible. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Flood Watch is advanced notice that conditions are favorable that may lead to flooding. People in the Watch area, especially in flood prone areas, should use this time to check on preparedness requirements. Stay informed, and be ready for action if flooding is observed or if a Flood Warning is issued. && $$ Tilly
381 WGUS63 KLSX 262036 FFALSX Flood Watch National Weather Service Saint Louis MO 336 PM CDT Mon Mar 26 2018 ILZ059-060-064-065-069-070-074-079-099>102-MOZ048-049-059>065- 072>075-084-085-099-270845- /O.CON.KLSX.FA.A.0003.180327T0000Z-180328T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Macoupin IL-Montgomery IL-Bond IL-Fayette IL-Clinton IL-Marion IL- Washington IL-Randolph IL-Jersey IL-Madison IL-Saint Clair IL- Monroe IL-Cole MO-Osage MO-Gasconade MO-Warren MO- Saint Charles MO-Franklin MO-Saint Louis MO-Saint Louis City MO- Jefferson MO-Crawford MO-Washington MO-Saint Francois MO- Sainte Genevieve MO-Iron MO-Madison MO-Reynolds MO- Including the cities of Litchfield, Vandalia, Centralia, Salem, Chester, Sparta, Alton, Edwardsville, Belleville, Cahokia, Jefferson City, Saint Charles, Washington, Union, Sullivan, Saint Louis, and Farmington 336 PM CDT Mon Mar 26 2018 ...FLOOD WATCH REMAINS IN EFFECT FROM 7 PM CDT THIS EVENING THROUGH TUESDAY EVENING... The Flood Watch continues for * portions of Illinois and Missouri...including the following counties...in Illinois...Bond IL...Clinton IL...Fayette IL... Jersey IL...Macoupin IL...Madison IL...Marion IL...Monroe IL... Montgomery IL...Randolph IL...Saint Clair IL and Washington IL. In Missouri...Cole MO...Crawford MO...Franklin MO... Gasconade MO...Iron MO...Jefferson MO...Madison MO...Osage MO...Reynolds MO...Saint Charles MO...Saint Francois MO... Saint Louis City MO...Saint Louis MO...Sainte Genevieve MO... Warren MO and Washington MO. * from 7 PM CDT this evening through Tuesday evening * Showers and a few thunderstorms will bring 2 to 3 inches of rainfall with locally higher amounts likely. This rain falling onto already saturated ground will likely cause flooding in some areas. * Heavy rainfall will result in flooding of low lying or poor drainage areas, roads, and ultimately flooding on smaller creeks and streams. Significant rises on larger streams and rivers will also be possible. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Flood Watch is advanced notice that conditions are favorable that may lead to flooding. People in the Watch area, especially in flood prone areas, should use this time to check on preparedness requirements. Stay informed, and be ready for action if flooding is observed or if a Flood Warning is issued. && $$ Byrd
694 WGUS63 KLSX 270929 FFALSX Flood Watch National Weather Service Saint Louis MO 429 AM CDT Tue Mar 27 2018 ILZ059-060-064-065-069-070-074-079-099>102-MOZ048-049-059>065- 072>075-084-085-099-272230- /O.CON.KLSX.FA.A.0003.000000T0000Z-180328T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Macoupin IL-Montgomery IL-Bond IL-Fayette IL-Clinton IL-Marion IL- Washington IL-Randolph IL-Jersey IL-Madison IL-Saint Clair IL- Monroe IL-Cole MO-Osage MO-Gasconade MO-Warren MO- Saint Charles MO-Franklin MO-Saint Louis MO-Saint Louis City MO- Jefferson MO-Crawford MO-Washington MO-Saint Francois MO- Sainte Genevieve MO-Iron MO-Madison MO-Reynolds MO- Including the cities of Litchfield, Vandalia, Centralia, Salem, Chester, Sparta, Alton, Edwardsville, Belleville, Cahokia, Jefferson City, Saint Charles, Washington, Union, Sullivan, Saint Louis, and Farmington 429 AM CDT Tue Mar 27 2018 ...FLOOD WATCH REMAINS IN EFFECT THROUGH THIS EVENING... The Flood Watch continues for * portions of Illinois and Missouri...including the following counties...in Illinois...Bond IL...Clinton IL...Fayette IL... Jersey IL...Macoupin IL...Madison IL...Marion IL...Monroe IL... Montgomery IL...Randolph IL...Saint Clair IL and Washington IL. In Missouri...Cole MO...Crawford MO...Franklin MO... Gasconade MO...Iron MO...Jefferson MO...Madison MO...Osage MO...Reynolds MO...Saint Charles MO...Saint Francois MO... Saint Louis City MO...Saint Louis MO...Sainte Genevieve MO... Warren MO and Washington MO. * through this evening * 2 to 3 inches of total rainfall continues to be likely through today across the watch area. This rain is falling onto soil that is already mostly saturated and flooding is likely. * Heavy rainfall will result in flooding of low lying or poor drainage areas, roads, and ultimately flooding on smaller creeks and streams. Significant rises on larger streams and rivers will also be possible. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Flood Watch is advanced notice that conditions are favorable that may lead to flooding. People in the Watch area, especially in flood prone areas, should use this time to check on preparedness requirements. Stay informed, and be ready for action if flooding is observed or if a Flood Warning is issued. && $$ Carney
736 WGUS63 KLSX 272020 FFALSX URGENT - IMMEDIATE BROADCAST REQUESTED Flood Watch National Weather Service Saint Louis MO 320 PM CDT Tue Mar 27 2018 MOZ084-085-099-280600- /O.EXT.KLSX.FA.A.0003.000000T0000Z-180328T0600Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Iron MO-Madison MO-Reynolds MO- 320 PM CDT Tue Mar 27 2018 ...FLOOD WATCH NOW IN EFFECT UNTIL 1 AM CDT WEDNESDAY... The Flood Watch is now in effect for * a portion of southeast Missouri...including the following counties...Iron MO...Madison MO and Reynolds MO. * until 1 AM CDT Wednesday * 1 to 2 inches of additional rainfall is likely through this evening. This rain is falling onto soil that is already saturated and flooding is likely. * Heavy rainfall will result in flooding of low lying or poor drainage areas, roads, and ultimately flooding on smaller creeks and streams. Significant rises on larger streams and rivers will also be possible. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Flood Watch is advanced notice that conditions are favorable that may lead to flooding. People in the Watch area, especially in flood prone areas, should use this time to check on preparedness requirements. Stay informed, and be ready for action if flooding is observed or if a Flood Warning is issued. && $$ ILZ059-060-064-065-069-070-074-079-099>102-MOZ048-049-059>065- 072>075-280000- /O.CON.KLSX.FA.A.0003.000000T0000Z-180328T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Macoupin IL-Montgomery IL-Bond IL-Fayette IL-Clinton IL-Marion IL- Washington IL-Randolph IL-Jersey IL-Madison IL-Saint Clair IL- Monroe IL-Cole MO-Osage MO-Gasconade MO-Warren MO- Saint Charles MO-Franklin MO-Saint Louis MO-Saint Louis City MO- Jefferson MO-Crawford MO-Washington MO-Saint Francois MO- Sainte Genevieve MO- Including the cities of Litchfield, Vandalia, Centralia, Salem, Chester, Sparta, Alton, Edwardsville, Belleville, Cahokia, Jefferson City, Saint Charles, Washington, Union, Sullivan, Saint Louis, and Farmington 320 PM CDT Tue Mar 27 2018 ...FLOOD WATCH REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... The Flood Watch continues for * portions of Illinois and Missouri...including the following counties...in Illinois...Bond IL...Clinton IL...Fayette IL... Jersey IL...Macoupin IL...Madison IL...Marion IL...Monroe IL... Montgomery IL...Randolph IL...Saint Clair IL and Washington IL. In Missouri...Cole MO...Crawford MO...Franklin MO... Gasconade MO...Jefferson MO...Osage MO...Saint Charles MO... Saint Francois MO...Saint Louis City MO...Saint Louis MO... Sainte Genevieve MO...Warren MO and Washington MO. * until 7 PM CDT this evening * An additional half an inch to an inch is possible through 7 pm across this area. This rain is falling onto soil that is already saturated and flooding is likely. * Heavy rainfall will result in flooding of low lying or poor drainage areas, roads, and ultimately flooding on smaller creeks and streams. Significant rises on larger streams and rivers will also be possible. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Flood Watch is advanced notice that conditions are favorable that may lead to flooding. People in the Watch area, especially in flood prone areas, should use this time to check on preparedness requirements. Stay informed, and be ready for action if flooding is observed or if a Flood Warning is issued. && $$ Byrd
282 WGUS63 KLSX 272351 FFALSX Flood Watch National Weather Service Saint Louis MO 651 PM CDT Tue Mar 27 2018 ...Flood Watch Continues In Southeast Missouri... .Flood Watch continues in southeast Missouri. ILZ059-060-064-065-069-070-074-079-099>102-MOZ048-049-059>065- 072>075-280100- /O.EXP.KLSX.FA.A.0003.000000T0000Z-180328T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Macoupin IL-Montgomery IL-Bond IL-Fayette IL-Clinton IL-Marion IL- Washington IL-Randolph IL-Jersey IL-Madison IL-Saint Clair IL- Monroe IL-Cole MO-Osage MO-Gasconade MO-Warren MO- Saint Charles MO-Franklin MO-Saint Louis MO-Saint Louis City MO- Jefferson MO-Crawford MO-Washington MO-Saint Francois MO- Sainte Genevieve MO- Including the cities of Litchfield, Vandalia, Centralia, Salem, Chester, Sparta, Alton, Edwardsville, Belleville, Cahokia, Jefferson City, Saint Charles, Washington, Union, Sullivan, Saint Louis, and Farmington 651 PM CDT Tue Mar 27 2018 ...FLOOD WATCH WILL EXPIRE AT 7 PM CDT THIS EVENING... The Flood Watch for portions of Illinois and Missouri will expire at 7 PM CDT this evening. While some light rain will continue tonight, amounts are expected to be light and should not lead to any additional flooding. $$ MOZ084-085-099-280600- /O.CON.KLSX.FA.A.0003.000000T0000Z-180328T0600Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Iron MO-Madison MO-Reynolds MO- 651 PM CDT Tue Mar 27 2018 ...FLOOD WATCH REMAINS IN EFFECT UNTIL 1 AM CDT WEDNESDAY... The Flood Watch continues for * a portion of southeast Missouri...including the following counties...Iron MO...Madison MO and Reynolds MO. * until 1 AM CDT Wednesday * 1 inch of additional rainfall is possible through this evening. This rain is falling onto soil that is already saturated and flooding is possible. * Heavy rainfall could result in flooding of low lying or poor drainage areas, roads, and ultimately flooding on smaller creeks and streams. Significant rises on larger streams and rivers will also be possible. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Flood Watch is advanced notice that conditions are favorable that may lead to flooding. People in the Watch area, especially in flood prone areas, should use this time to check on preparedness requirements. Stay informed, and be ready for action if flooding is observed or if a Flood Warning is issued. && $$ KD
536 WGUS63 KLSX 280214 FFALSX Flood Watch National Weather Service Saint Louis MO 914 PM CDT Tue Mar 27 2018 ...Flood Watch Cancelled... .Flood Watch Cancelled. MOZ084-085-099-280315- /O.CAN.KLSX.FA.A.0003.000000T0000Z-180328T0600Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Iron MO-Madison MO-Reynolds MO- 914 PM CDT Tue Mar 27 2018 ...FLOOD WATCH IS CANCELLED... The Flood Watch for a portion of southeast Missouri has been cancelled. Light to moderate rainfall is still possible tonight, but additional flooding is not expected. $$ KD
What forecasters said that day
The local office's own words before this flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this flood watch went out at Mar 25, 3:06 PM CDT, 10 minutes earlier.
Area forecast discussion, Mar 25, 3:06 PM CDT, 10 minutes before
Area Forecast Discussion
National Weather Service Saint Louis MO
306 PM CDT Sun Mar 25 2018
.SHORT TERM... (Through Late Monday Afternoon)
Issued at 305 PM CDT Sun Mar 25 2018
A large area of surface high pressure, anchored over the Great
Lakes, has expanded its influence into our region today with a drier
easterly flow, gradually eroding the low cloudiness that prevailed
on Saturday. Unfortunately for most areas, the clouds are eroding
too slowly and even areas that have cleared out are gaining some
cloudiness back from the mid and high level clouds moving in from
the west. The end result has been temperatures that have been very
slow to climb, with readings in the 40s.
A strong Pacific storm system is in the process of settling into the
mean longwave TROF position over the western CONUS, and is
anticipated to deepen this TROF further. The result over our way
will be backing flow aloft more from the SW with disturbances
ejecting from the main storm settled at the bottom of the western
CONUS TROF. The first of these disturbances is expected to arrive
on Monday. The arrival of the upper level disturbance will be
coincident with a warm frontal passage and this deep lift and vastly
increased moisture in the column should result in development of a
solid area of showers with imbedded thunderstorms to roll thru much
of the forecast area during late morning and early afternoon Monday
with lesser chances earlier and later. The timing on this is about
3 to 6 hours slower than the previous forecast. Current indications
are that rainfall amounts will fall between 0.25" and 0.75" and
therefore should not result in any flooding, but instead, provide an
improved setup for what could be a flooding scenario in subsequent
periods.
Temperatures tonight are not expected to fall much with increasing
and thickening clouds, bottoming out in the mid to upper 30s.
Temperatures on Monday will probably do much of their rising in the
mid to late afternoon in the wake of the blob of rain and passage of
the warm front right behind, with readings expected to top out in
the 50s, possibly making a run on 60F in central MO.
TES
.LONG TERM... (Monday Night through Next Sunday)
Issued at 305 PM CDT Sun Mar 25 2018
Main concern continues to be the potential for heavy rainfall
Monday night into Tuesday. Will be issuing a flood watch for parts
of central, east central, and southeast Missouri as well as
southwest and south central Illinois.
There remains decent agreement with the overall mass fields between
the GFS/NAM/ECMWF Monday night into Wednesday night. Southwesterly
upper flow will set up across Missouri and Illinois ahead of a
trough over the Plains as a cold front moves slowly southeast across
the region. A jet streak will move from the central Plains into the
Great Lakes that will also act to increase ascent across the area.
There will be ample moisture available during this period as PWATS
will be around 1.5" which are above the 90th percentile for this
time of year. While there may be some differences in QPF details
between the models because of convective feedback, believe that
there is enough agreement in the broader mass fields for heavy rain
to fall over already saturated ground. Rainfall south of a
Jefferson city to Carlinville line will be 2 to 3 inches with
locally heavier amounts as there will be some potential for
training.
The rain chances will shift south and begin to diminish Tuesday
night and Wednesday as the front will moves south of the area and a
surface high moves across Missouri and Illinois. There will be an
additional chance of showers Wednesday night into Thursday as a mid
level trough moves across the area. The upper flow will become
zonal over the weekend with the potential for additional showers and
thunderstorms as another storm system moves through the area.
With the mean front staying south of the area and the continue
chance for clouds and rain, temperatures will be at or below normal
through into next weekend.
Britt
&&
.AVIATION... (For the 18z TAFs through 18z Monday Afternoon)
Issued at 1255 PM CDT Sun Mar 25 2018
Conditions are expected to improve to VFR, if not already, during
the afternoon and early evening from STL metro sites to COU thanks
to easterly flow pushing the area of low clouds further west. Once
VFR conditions settle in, they should continue until arrival of
high probs of rain with some isolated thunder Monday morning or
midday, when MVFR CIGs will overspread the region.
SPECIFICS FOR KSTL: VFR conditions expected imminently and this
will continue until arrival of rain around midday Monday, when
MVFR CIGs are then expected.
TES
&&
.LSX WATCHES/WARNINGS/ADVISORIES...
MO...Flood Watch from Monday evening through Tuesday evening for Cole
MO-Crawford MO-Franklin MO-Gasconade MO-Iron MO-Jefferson
MO-Madison MO-Osage MO-Reynolds MO-Saint Charles MO-Saint
Francois MO-Saint Louis City MO-Saint Louis MO-Sainte
Genevieve MO-Warren MO-Washington MO.
IL...Flood Watch from Monday evening through Tuesday evening for Bond
IL-Clinton IL-Fayette IL-Jersey IL-Macoupin IL-Madison IL-
Marion IL-Monroe IL-Montgomery IL-Randolph IL-Saint Clair
IL-Washington IL.
&&
WFO LSXHazardous weather outlook, Mar 25, 4:33 AM CDT, 10 hours 43 minutes before
Hazardous Weather Outlook National Weather Service Saint Louis MO 433 AM CDT Sun Mar 25 2018 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-261200- Greene IL-Macoupin IL-Montgomery IL-Bond IL-Fayette IL-Clinton IL- Marion IL-Washington IL-Randolph IL-Adams IL-Brown IL-Pike IL- Calhoun IL-Jersey IL-Madison IL-Saint Clair IL-Monroe IL-Knox MO- Lewis MO-Shelby MO-Marion MO-Monroe MO-Ralls MO-Pike MO-Boone MO- Audrain MO-Moniteau MO-Cole MO-Osage MO-Callaway MO-Montgomery MO- Lincoln MO-Gasconade MO-Warren MO-Saint Charles MO-Franklin MO- Saint Louis MO-Saint Louis City MO-Jefferson MO-Crawford MO- Washington MO-Saint Francois MO-Sainte Genevieve MO-Iron MO- Madison MO-Reynolds MO- 433 AM CDT Sun Mar 25 2018 This hazardous weather outlook is for portions of eastern and central Missouri as well as west central and southwest Illinois. .DAY ONE...Today and Tonight There is a slight chance for thunderstorms late tonight across portions of central and southeast Missouri. .DAYS TWO THROUGH SEVEN...Monday through Saturday There is a slight chance of thunderstorms Monday through Tuesday afternoon. Heavy rainfall is expected Monday night through Tuesday with the potential for flooding. The heaviest rain will be south of a Columbia Missouri to Pittsfield Illinois line. Between 2 and 3 inches of rain is expected with locally higher amounts possible in this area. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated through tonight. Tilly
Nearby
Flood Watches in Missouri, 2018Flood Watches in Illinois, 2018Every flood watch in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.